# SDR SWAA2019061233585

- Difficulty date: June 10, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 12,044 hours, 5,237 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR GIRT BAR ON SNAGGED FRAME UPON OPENING THE DOOR AND PULLED THE SLIDE PARTIALLY OUT OF PLASTIC COVER.     REPOSITIONED R1 SLIDE IAW MT.
